Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anti-depressants with atripla?
Oct 30, 2012

I need to know what is the best anti-depressant to tale with Atripla? There has to be something out there.

Response from Dr. Young

Hello and thanks for posting.

There are limited drug-drug interactions between most anti-depressants and the medications in Atripla (tenofovir, FTC and efavirenz).

The way that I'd approach your question is to first make sure that the depression isn't a side effect of the Atripla (efavirenz part)- if it is, then a switch to an alternative medication might be of benefit. If not, then work with your health care provider to identify the best anti-depressant that works for you and has the least potential for side effects- it'll be important, once that's done to identify any potential drug-drug interactions.

I hope that helps. There is "something out there" for you. BY



Previous
Do Indian doctors use the same medicenes and methodology against hiv/aids as in west or developed countries
Next
HIV drug availability and mailing to Indonesia - further details *Reader comments welcomed*

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement